# SDR AALA202010229002

- Difficulty date: October 19, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 57,282 hours, 32,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Lack Of Lube
- Location: R1 Door Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT ATTENDANT NOTED WHEN ARMING 1R DOOR THE DOOR HANDLE POPPED BACK UP A LITTLE BIT AND THEN THE 1R DOOR DID NOT SHOW ARMED.  ACCOMPLISHED GIRT BAR TRACK LUBE AND OPERATIONAL CHECK OF DOOR ARMS, REF AMM 52-10-00.
